RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 4(136), Pages 55–136 (Mi umn5776)  

This article is cited in 14 scientific papers (total in 14 papers)

Minimal surfaces

R. Osserman


Full text: PDF file (9304 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 30.06.1966

Citation: R. Osserman, “Minimal surfaces”, Uspekhi Mat. Nauk, 22:4(136) (1967), 55–136

Citation in format AMSBIB
\Bibitem{Oss67}
\by R.~Osserman
\paper Minimal surfaces
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 4(136)
\pages 55--136
\mathnet{http://mi.mathnet.ru/umn5776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=238198}
\zmath{https://zbmath.org/?q=an:0209.53001}


Linking options:
  • http://mi.mathnet.ru/eng/umn5776
  • http://mi.mathnet.ru/eng/umn/v22/i4/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Vinogradskii, “Boundary properties of surfaces with slowly varying negative curvature”, Math. USSR-Sb., 11:2 (1970), 257–271  mathnet  crossref  mathscinet  zmath
    2. I. Ya. Bakelman, “Geometric problems in quasilinear elliptic equations”, Russian Math. Surveys, 25:3 (1970), 45–109  mathnet  crossref  mathscinet  zmath
    3. Yu. A. Aminov, “The exterior diameter of an immersed Riemannian manifold”, Math. USSR-Sb., 21:3 (1973), 449–454  mathnet  crossref  mathscinet  zmath
    4. V. M. Miklyukov, “On a new approach to Bernstein's theorem and related questions for equations of minimal surface type”, Math. USSR-Sb., 36:2 (1980), 251–271  mathnet  crossref  mathscinet  zmath  isi
    5. A. T. Fomenko, “Multi-dimensional variational methods in the topology of extremals”, Russian Math. Surveys, 36:6 (1981), 127–165  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. A. Tuzhilin, “Morse-type indices of of two-dimensional minimal surfaces in $\mathbf R^3$ and $\mathbf H^3$”, Math. USSR-Izv., 38:3 (1992), 575–598  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. M. Miklyukov, “Some criteria for parabolicity and hyperbolicity of the boundary sets of surfaces”, Izv. Math., 60:4 (1996), 763–809  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. V. Kurta, “On analogues of Finn's maximum principle for solutions of parabolic equations”, Russian Math. Surveys, 52:6 (1997), 1307–1309  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. V. M. Miklyukov, “Boundary properties of solutions of equations of minimal surface kind”, Sb. Math., 192:10 (2001), 1491–1513  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. E. Sh. Gutshabash, “On equation of minimal surface in $\mathbb R^3$: different representations, properties of exact solutions, conservation laws”, J. Math. Sci. (N. Y.), 168:6 (2010), 829–836  mathnet  crossref
    11. Sergei I. Senashov, Olga N. Cherepanova, “Novye klassy reshenii uravneniya minimalnykh poverkhnostei”, Zhurn. SFU. Ser. Matem. i fiz., 3:2 (2010), 248–255  mathnet  elib
    12. R. S. Akopyan, “Nekotorye otsenki asimptoticheskogo povedeniya minimalnoi poverkhnosti nad polosoobraznoi oblastyu”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2014, no. 3(22), 6–12  mathnet
    13. R. S. Akopyan, “O predelnom znachenii gaussovoi krivizny minimalnoi poverkhnosti na beskonechnosti”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 1(32), 6–10  mathnet  crossref
    14. R. S. Akopyan, “Teoremy tipa Lindelefa dlya minimalnoi poverkhnosti na beskonechnosti”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 5(36), 7–12  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1059
    Full text:473
    References:43
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019